Nightmares effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Nightmares effect occurred in 2%.

Patients statistics on Nightmares side effect for Clarithromycin

Female
Male

Average weight in Lbs
148.26
176.37

Average height in Ft
5′ 8″
5′ 10″

Average age
42
47

Clarithromycin Circle Diagram 6 consumers of 344 reported about Nightmares

  1. Christina W. Albright says:
    3.0 rating

    Clarithromycin for Bronchitis (acute)

    Shortly after taking it I felt dizzy, dizzy and somehow uncomfortable. At night I had terrible nightmares. During the day I felt insecure and anxious. Besides, I hardly had any appetite.

  2. Shelby A. Carter says:
    4.0 rating

    Clarithromycin for Respiratory infections

    I’ve got clarithromycin on a sore throat. The first day was okay; no side effects. Actually, I tolerate any kind of medication quite well but not this one; On the second day, insomnia and mild depressive moods set in. I have to say that I am an anxiety patient but do not take any psychotropic drugs! On the second day, I lay down for a midday nap and woke up through the worst nightmares. The dream was so real that I got really scared when I woke up again. In the evening I had mild anxiety. Today the same; I lay down for a nap. This time the dream seemed even more real. I do not know if I was actually awake in between, but it all happened somehow in half sleep. I wanted to get up and was paralyzed. Until I opened my eyes. Then I realized that I was dreaming, but fell back to sleep, where it was again very confused. When I finally got up, because I was really scared to fall asleep again and dream this nonsense, I was completely confused! Instead of going to the bathroom, I suddenly stood in the stairwell! I am then with my dog Gassi first, so I can handle again. Now it works again. I will NOT continue to take the tablets. Especially mentally unstable persons, I strongly advise against this drug!

  3. Joyce R. Carter says:
    4.0 rating

    Clarithromycin for Borreliose

    the first two weeks were very severe side effects: nightmares of the worst kind, heavy sweating at night on the back and on the legs, a little dizzy. After 14 days, however, the side effects disappeared very quickly and then they were completely gone. The remaining 4 weeks, the drug was very well tolerated. In the end I changed to another antibiotic because of the very last side effect: after 6 weeks I got gray teeth from one day to the next. However, this goes away after about 6 – 8 weeks by itself.

    Side effects: Nightmares; Dizziness
  4. Matthew J. Henry says:
    4.5 rating

    Clarithromycin for Pharyngitis

    No side effects on the first day. On the second day of depression and bad sleep. I considered this to be illness-related complaints. Day 3: Nightmares, repeated awakening after 30-60 minutes, insomnia from 2 o’clock at night to the morning. Nervousness, cold sweat, moodiness, slight anxiety. The treating doctor then discontinued the medication. Clarythromycin is well tolerated by the vast majority of patients. Nevertheless, you should always, with any medication, visit his doctor in the event of side effects and do not change or discontinue the medication on their own initiative.

  5. Kathleen J. Erickson says:
    4.0 rating

    Clarithromycin for Bronchitis (acute)

    SIMPLY CRUELY! Probably the worst drug I have ever taken. I had to take the 500s twice a day. (In hindsight, the dose too high !!) Already on the first evening of taking I have tachycardia in bed … In the following days, the side effects were getting worse: – tachycardia – increased heart rate – panic attacks – the feeling of dying right – Skin rash – inner restlessness – extreme tension – swollen palate – confusion – drowsiness – oppression, threatening perception of the world – extreme feelings of anxiety – nightmares – the feeling of losing myself, of going crazy I did not dare to stop taking the medication for fear of resistance. I would have done it !! Before I was a normal young woman and after taking a nervous wreck !!! I’ve never had to deal with anxiety, panic, mental disorders in general. It is now 6 WEEKS ago I discontinued the drug and I am ALWAYS having problems !! Still fear thoughts, deaf ears, sometimes increased pulse and the worst: the feeling that my personality has changed completely. I hope so much that I will finally return to normal soon, as before! ABSOLUTELY NOT RECOMMENDEDHas anyone had similar experiences??? Would be glad if someone contacts me.

  6. Gloria J. Gans says:
    3.5 rating

    Use in Chlamydia pneumoniae and Chlamydia trachomatis blurred vision, pressure in the eyes, anxiety, panic attacks, severe vegetative dystonia, burning in the spinal cord, feeling as if the whole nervous system is under 10,000 volts, precollapse attacks (possibly absence), pressure in the head, nightmares , Confusion, drowsiness, dizziness, vomiting, diarrhea, severe fatigue, insomnia. The symptoms persist unchanged after more than 4 weeks after stopping antibiosis, sometimes more, sometimes less. Unfortunately, no improvement so far.